MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*FRAME,TRIANGLE MILLER; HIP INSTRUMENTS: REAMER

DEPUY ORTHOPAEDICS INC US S-ROM*FRAME,TRIANGLE MILLER; HIP INSTRUMENTS: REAMER
Catalog Number 540030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent a tha surgery for oa on hip joint with the instrument in question.Before the surgery, the handle was broken and could not be used.The surgery was completed successfully with no surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that on (b)(6) 2025, the patient underwent a tha surgery for oa on hip joint with the instrument in question.Before the surgery, the handle was broken and could not be used.The surgery was completed successfully with no surgical delay.No further information is available.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed that the s-rom*frame,triangle miller was observed broken.The cross handlebar was separated from the rest of the device.The broken fragment was returned for evaluation.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the s-rom*frame,triangle miller would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to end of life, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d9.Corrected: h3.

Common Device Name
HIP INSTRUMENTS: REAMER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23522903
Report Number1818910-2025-19538
Device Sequence Number15941283
Product Code HTO
UDI-Device Identifier10603295173670
UDI-Public(01)10603295173670(10)MT102914(17)991201
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number540030
Device Lot NumberMT102914
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/26/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown